MathSciNet Relay Station
MathSciNet bibliographic data
MR144889 10.78 (12.70)
Goldman, O.; Iwahori, N. The space of ${\germ p}$-adic norms. Acta Math. 109 1963 137–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement